MAUDE Adverse Event Report: 4WEB, INC. 4WEB CERVICAL SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE

4WEB, INC. 4WEB CERVICAL SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE
Model Number CSCR-3516-SD-SP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product remains implanted.No radiographs were provided.Production records were reviewed for the device involved, no issues related to manufacturing were noted that may have contributed to the event.It was reported that the patient has congenital abonormalities and very hard bone in some places.The exact cause of the incident could not be established.
 
Event or Problem Description
It was reported to the manufacturer that a 4web cervical screw fractured during surgery.Information received indicated that significant amount of force was applied while attempting to fully seat the screw in order to engage the anti-backout plate, at which point the screw head fractured.The threaded portion of the screw remains implanted in the patient's bone.The second screw was subsequently implanted without issue, and the anti-backout plate was engaged.No additional complications or patient injury were reported.The surgery was completed successfully.

Brand Name
4WEB CERVICAL SPINE TRUSS SYSTEM
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard,
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
vareesha divakar
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key25291346
Report Number3009189869-2026-00007
Device Sequence Number9677210
Product Code OVE
UDI-Device Identifier00812998038961
UDI-Public(01)00812998038961(17)320701(10)R010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190870
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSCR-3516-SD-SP
Device Catalogue NumberCSCR-3516-SD-SP
Device Lot NumberR010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale